×

Oscillatory and periodic solutions for systems of two first order linear differential equations with piecewise linear differential equations with piecewise constant argument. (English) Zbl 0634.34051

Oscillatory, nonoscillatory, and periodic solutions of retarded functional differential equations are investigated. The study concerns a system of two first order linear equations with piecewise constant argument.

MSC:

34K99 Functional-differential equations (including equations with delayed, advanced or state-dependent argument)
34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
34C25 Periodic solutions to ordinary differential equations
34C15 Nonlinear oscillations and coupled oscillators for ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] DOI: 10.1080/00036818508839568 · Zbl 0553.34045
[2] DOI: 10.1080/00036818608839642 · Zbl 0598.34059
[3] Aftabizadeh, A.R., Wiener, Joseph and Xu, Jian-Ming. Oscillatory and periodic solutions of delay differential equations with piecewise constant ar-gument. Proc. Ameri. Math. Soc. Vol. 99, April, pp.673–679. · Zbl 0631.34078
[4] Aftabizadeh, A.R. and Wiener, Joseph. Oscillatory and periodic solutions of advanced differential equations with piecewise constant argument. Proc. of the VIIth International Conf. on Nonlinear Anal. Arlington, Texas. · Zbl 0639.34037
[5] Joseph Wiener, J. of Math. Anal. &Appl.
[6] DOI: 10.1016/0022-247X(86)90024-7 · Zbl 0607.34060
[7] Shevelo V.N., Akad. Nauk. Ukrain. SSR Inst. Mat. 2 (1982)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.